# SDR 9704519618

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT ROWS 5, 6, AND 7 AND FORWARD RIGHT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE FOUND POWER LEADS PINCHED AND GROUNDING OUT. SPLICED WIRES AND ALSO REPLACED FUSE.  OPERATIONAL CHECK NORMAL.
